| Catalog Number |
09D89-21 |
| Medical Device Problem Code |
Low Test Results (2458)
|
| Health Effect - Clinical Code |
Misdiagnosis (2159)
|
| Date of Event |
07/29/2015
|
|
Type of Reportable Event
|
Malfunction
|
|
Additional Manufacturer Narrative
|
|
Abbott laboratories identified negative interference from the drug n-acetyl cysteine (nac) with the architect lactic acid assay leading to falsely depressed lactic acid results.A product correction letter was issued to all current architect lactic acid customers.The letter informs the customer that patients undergoing treatment with n-acetyl cysteine (nac) may have falsely depressed lactic acid results.Architect lactic acid list number (b)(4) is being discontinued.Customers who receive the final lots of list number (b)(4) will be notified of the interference from nac via additional labeling (kit stuffer) contained within the reagent kit.
|
| |
|
Event or Problem Description
|
|
The customer received a communication from roche regarding assay interference from acetaminophen (paracetamol) and its metabolites.The customer inquired as to whether abbott laboratories has any information regarding interference from acetaminophen and its metabolites including n-acetyl cysteine (nac) with architect assays including lactic acid.No discrepant architect patient results or impact to patient management was reported.
|
| |
|
Search Alerts/Recalls
|